# SDR C8GA2011000028

- Difficulty date: December 8, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 62,453 hours, 34,511 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Faulted
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, ON GEAR RETRACTION THE RED NOSE GEAR LIGHT REMAINED ILLUMINATED. THE GEAR LEVER WAS CYCLED TO THE OFF POSITION, RED NOSE LIGHT REMAINED ILLUMINATED WITH THE GREEN NOSE GEAR DOWN LOCK LIGHT ILLUMINATED. THE ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  POST FLIGHT INSPECTION WA PERFORMED NOTING THAT THE NLG POSITION SWITCH WAS AT FAULT.  R & R SWITCH, NO OTHER DEFECTS WERE NOTED. ACFT RETURNED TO SERVICE.
